# SDR AALA990527

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12-14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROWS 12D THROUGH 14D WERE INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT SEAT ROWS 12D THROUGH 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
